# SDR ASOA2014112511786

- Difficulty date: November 14, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 31,083 hours, 28,304 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE BS 349 FLOORBEAM RBL 32. REPAIRED IAW EA 12-2014-284.
